# SDR CALA2017072102321

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 45,148 hours, 12,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR SLIDE LIGHT INOP. REMOVED AND REPLACED LAMP FOR R1 SLIDE LIGHT. OPS CHECKS GOOD. REF MM 33-51-06.
